Stability analysis of periodic orbits of nonautonomous piecewise-linear systems by mapping approach

Yibo Zhao, Jiuchao Feng, Chi Kong Tse

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

In this brief, we present an exact stability analysis for periodic orbits of nonautonomous piecewise-linear systems. The described discrete-time maps are derived by connecting solutions at the switched points and solving relevant sets of linear differential equations. The coordinates of the switched points of the periodic orbit on each switching surface and the corresponding Jacobians are obtained. Theoretical analysis and simulation results for the piecewise-linear Duffing oscillator and Colpitts oscillator are presented to illustrate the proposed method.
Original languageEnglish
Article number5306108
Pages (from-to)845-849
Number of pages5
JournalIEEE Transactions on Circuits and Systems II: Express Briefs
Volume56
Issue number11
DOIs
Publication statusPublished - 1 Nov 2009

Keywords

  • Discrete-time mapping
  • Duffing oscillator
  • Nonautonomous piecewise-linear systems (PLSs)
  • Stability

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this